Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Komech, Andrey

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 1
Presentations: 4

Number of views:
This page:394
Abstract pages:1278
Full texts:390
References:136
Main Scientist Researcher
Doctor of physico-mathematical sciences (1997)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
E-mail:
Website: http://www.iitp.ru/ru/userpages/492
Keywords: Solitary waves, stability, attractors, nonlinear Dirac equation

Subject:

Partial differential equations, harmonic analysis, properties of solitary waves


http://www.mathnet.ru/eng/person81406
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. A. A. Komech, A. I. Komech, “On the Titchmarsh Convolution Theorem for Distributions on the Circle”, Funktsional. Anal. i Prilozhen., 47:1 (2013),  26–32  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 47:1 (2013), 21–26  isi  elib  scopus

2012
2. M. S. Agranovich, L. A. Aizenberg, G. L. Alfimov, M. I. Vishik, T. Voronov, A. V. Karabegov, M. V. Karasev, A. A. Komech, V. P. Maslov, V. V. Pukhnachov, D. E. Tamarkin, N. N. Tarkhanov, B. L. Tsygan, M. A. Shubin, “Boris Vasil'evich Fedosov (obituary)”, Uspekhi Mat. Nauk, 67:1(403) (2012),  169–176  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 67:1 (2012), 167–174  isi

Presentations in Math-Net.Ru
1. Виртуальные уровни и виртуальные состояния операторов в банаховых пространствах
A. Komech
Dobrushin Mathematics Laboratory Seminar
October 6, 2020 16:00
2. Виртуальные уровни и принцип предельного поглощения
A. Komech
Dobrushin Mathematics Laboratory Seminar
July 3, 2018 16:00
3. Спектральная устойчивость уединённых волн в нелинейном уравнении Дирака
A. Komech
Dobrushin Mathematics Laboratory Seminar
December 12, 2017 16:00
4. The New Criterion of Soliton's Instability
A. A. Komech
Dobrushin Mathematics Laboratory Seminar
July 2, 2013 16:00

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021